Facebook Pixel
EmpowHER Guest

Birth Control Pills

By Anonymous August 18, 2016 - 7:11pm
Rate This

Hi there. I use birth control pills to regulate my period. (I did have intercourse last month, however, but we used a condom and I got my period and everything was fine so I can't be pregnant) this month I haven't been great at taking my pills on time though, I usually take them at 9 but I forgot one and had to take it the next day with my regular 9 o'clock pill and then yesterday I forgot another so I had to Take it this afternoon when I remembered. I know this is hard on my body and I've noticed I'm spotting a little bit. My question is, am I spotting from my irregular pill taking schedule? I wrote at the beginning about the intercourse and how I can't be pregnant and I know it's impossible. I've never missed pills this much before so I'm just curious of the reason why I'm spotting is because of how irregular my schedule is?

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!